3 doctors weighed in:

Can pain medicines cause extra saliva when you come off of them?

3 doctors weighed in
Dr. James Marx
Pain Management
1 doctor agrees

In brief: Probably

Tearing, runny nose and salivation and muscle pain as well as nausea, vomiting, stomach cramps, and diarrhea are common.
You may have a racing, pounding heart with elevated blood pressure, anxiety, agitation and goose bumps, .

In brief: Probably

Tearing, runny nose and salivation and muscle pain as well as nausea, vomiting, stomach cramps, and diarrhea are common.
You may have a racing, pounding heart with elevated blood pressure, anxiety, agitation and goose bumps, .
Dr. James Marx
Dr. James Marx
Thank
Dr. James Beck
Dentistry

In brief: Relatively

Some pain medications can cause dry mouth or xerostomia so it may now seem like you have extra saliva after you have stopped taking them. Count your blessings that you have extra saliva.
Saliva cleanses the teeth and buffers plaque acids.

In brief: Relatively

Some pain medications can cause dry mouth or xerostomia so it may now seem like you have extra saliva after you have stopped taking them. Count your blessings that you have extra saliva.
Saliva cleanses the teeth and buffers plaque acids.
Dr. James Beck
Dr. James Beck
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors